# SDR S2YA02005

- Difficulty date: February 20, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 2425 · AC Indicating System
- Part: Relay
- Part number: 503800485
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 1027 - MKE-ATW - THE CREW NOTED THAT THE LEFT AC BUS FAILED FOLLOWED BY A LOUD HISSING AND CRACKLING NOISE FOLLOWED BY SEEING AND SMELLING A SMALL AMOUNT OF SMOKE.  MAINTENANCE INSPECTED THE A/C AND FOUND THE ANNUNCIATOR RELAY SHORTED.  MAINTENANCE DISCONNECTED THE RELAY AND FERRIED THE A/C TO MKE.  MAINTENANCE REPLACED THE LEFT AC BUS ANNUNCIATOR CONTROL RELAY, INSPECTED THE WIRING AND FOUND NO FURTHER DEFECTS.  (M)
